MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 385CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 385CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZ-F385
Medical Device Problem Codes Difficult to Open or Remove Packaging Material (2922); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: difficult to open or remove packaging material.
 
Event or Problem Description
Sales representative reported ¿issues with the paper peeling off, causing sterility issues with the implant¿ and could not be opened.Later healthcare professional reported "the outer shrink wrap plastic and box were undamaged.The nurse peeled the paper (thermoform seal) from the clam shell, and it only partially separated from the plastic shell, leaving behind paper still fused to the outer clam shell.The outer thermoform seal did not appear damaged before opening on either shell.I personally tried to extract the inner clamp shell from the construct; however, the paper did separate, and i was unable to extract the sizer without contamination.".Device was not implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a3a, e1, e2, e3, g2, h6.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ tyvek or thermoform sticking: observed delamination of inner and outer lid through visual inspection.None of the other observations performed during the device analysis (deformation, wear abrasion and creases) is found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Event or Problem Description
Sales representative reported ¿issues with the paper peeling off, causing sterility issues with the implant¿ and could not be opened.Later healthcare professional reported "the outer shrink wrap plastic and box were undamaged.The nurse peeled the paper (thermoform seal) from the clam shell, and it only partially separated from the plastic shell, leaving behind paper still fused to the outer clam shell.The outer thermoform seal did not appear damaged before opening on either shell.I personally tried to extract the inner clamp shell from the construct; however, the paper did separate, and i was unable to extract the sizer without contamination.".Device was not implanted it was returned.

Brand Name
NATRELLE INSPIRA FULLPROF 385CC SIZER US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23053711
Report Number9617229-2025-15619
Device Sequence Number9321023
Product Code MRD
UDI-Device Identifier10888628009325
UDI-Public(01)10888628009325(10)1271102(11)241102(17)291002
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSZ-F385
Device Lot Number1271102
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/16/2025
12/22/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/02/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown